Alert archive / Ohio / Tornado Warnings in 2024
Tornado Warning 26, NWS Cleveland, OH
NWS Cleveland, OH issued this tornado warning at Aug 6, 2024, 3:04 PM EDT for Hancock County, Wood County, Ohio. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 6, 2024, 3:04 PM EDT (19:04 UTC)
- Expired
- Aug 6, 2024, 3:45 PM EDT
- In force
- 41 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Hancock County, OH, Wood County, OH
The radar
The Cleveland radar (KCLE), 146 km from the middle of the area, began a volume at 19:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 6, 8:04 AM EDT | Tornado Watch | SPC | 9 hr |
| Aug 6, 11:42 AM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 7.1 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 687 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 191 m²/s²
- 0-3 km storm-relative helicity
- 351 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
172
WFUS51 KCLE 061904
TORCLE
OHC063-173-061945-
/O.NEW.KCLE.TO.W.0026.240806T1904Z-240806T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Cleveland OH
304 PM EDT Tue Aug 6 2024
The National Weather Service in Cleveland has issued a
* Tornado Warning for...
Southern Wood County in northwestern Ohio...
Northern Hancock County in northwestern Ohio...
* Until 345 PM EDT.
* At 304 PM EDT, severe thunderstorms capable of producing a tornado
were located along a line extending from near Bowling Green to
near Deshler, moving east at 30 mph. There is one area of rotation
near Portage, with a second area of rotation near Custar. Both are
moving east-southeast.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* These dangerous storms will be near...
North Baltimore around 315 PM EDT.
Other locations impacted by these tornadic storms include Bradner,
Wayne, Cygnet, Hoytville, Bairdstown, Bloomdale, Risingsun, Jerry
City, West Millgrove, and Portage.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4126 8388 4132 8366 4133 8342 4128 8341
4127 8341 4127 8342 4108 8342 4114 8388
TIME...MOT...LOC 1904Z 280DEG 24KT 4129 8366 4124 8386
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Sullivan2 follow-up statements
500
WWUS51 KCLE 061918
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
318 PM EDT Tue Aug 6 2024
OHC063-173-061945-
/O.CON.KCLE.TO.W.0026.000000T0000Z-240806T1945Z/
Wood OH-Hancock OH-
318 PM EDT Tue Aug 6 2024
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 PM EDT FOR SOUTHERN
WOOD AND NORTHERN HANCOCK COUNTIES...
At 317 PM EDT, severe thunderstorms capable of producing tornadoes
were located along a line extending from 9 miles southwest of
Gibsonburg to near Deshler, moving east at 30 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
These dangerous storms will be near...
North Baltimore around 325 PM EDT.
Fostoria and Van Buren around 335 PM EDT.
Other locations impacted by these tornadic storms include Wayne,
Cygnet, Hoytville, Bairdstown, Bloomdale, Risingsun, Jerry City, and
West Millgrove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4123 8388 4130 8363 4131 8342 4128 8341
4127 8341 4127 8342 4108 8342 4114 8388
TIME...MOT...LOC 1917Z 277DEG 27KT 4130 8345 4121 8383
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$
Sullivan162
WWUS51 KCLE 061937
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
337 PM EDT Tue Aug 6 2024
OHC063-173-061946-
/O.EXP.KCLE.TO.W.0026.000000T0000Z-240806T1945Z/
Wood OH-Hancock OH-
337 PM EDT Tue Aug 6 2024
...THE TORNADO WARNING FOR SOUTHERN WOOD AND NORTHERN HANCOCK
COUNTIES WILL EXPIRE AT 345 PM EDT...
The storms which prompted the warning no longer appear capable of
producing a tornado. Therefore, the warning will be allowed to
expire.
A Tornado Watch remains in effect until 500 PM EDT for northwestern
Ohio.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
northwestern Ohio.
Remember, a Severe Thunderstorm Warning still remains in effect for
portions of the area.
LAT...LON 4123 8388 4130 8363 4131 8342 4128 8341
4127 8341 4127 8342 4108 8342 4114 8388
TIME...MOT...LOC 1936Z 280DEG 24KT 4128 8330 4119 8368
$$
SullivanWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this tornado warning went out at Aug 6, 2:00 PM EDT, 1 hour 4 minutes earlier.
Area forecast discussion, Aug 6, 2:00 PM EDT, 1 hour 4 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
200 PM EDT Tue Aug 6 2024
.SYNOPSIS...
A near stationary boundary has settled just south of the lakeshore
this morning. Low pressure will track along this front this
afternoon and evening before high pressure builds south tonight into
Wednesday morning. On Friday, another low pressure system will move
a cold front east across the area.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
130 PM...There still appears to be the potential for a period
of significant severe weather this afternoon, particularly
between 2 to 6 PM across the area. Severe convection was noted
across portions of far NE OH and NW PA early this afternoon,
though it appears fairly disorganized at times, with occasional
weakening and redevelopment along outflow boundaries. Keeping an
eye to our west for the more significant severe weather
potential for the rest of the afternoon as the shortwave
continues to move east across Indiana.
Previous Discussion...
This morning, a boundary has stalled just south of Lake Erie which
hasn't produced many impacts aside from areas of low stratus with
some isolated reduced visibilities near the surface. This boundary
is going to play a critical role in the evolution of today's severe
weather potential as a low pressure from the Midwest moves east
along it and ultimately impacts the area. This surface low will be
supported by an upper level shortwave trough moving southeast across
the region. To give an idea of the timing, the aforementioned low
pressure will reach the Ohio River Valley between 18-21Z which will
coincide with the CWA being placed under the right entrance region
of the upper level jet and a vort max traversing the area. As this
strong upper level support moves across the area, precipitation
chances will increase across the entire CWA through the afternoon
hours with the potential for severe weather ramping up between 18-
00Z.
Current hi-res guidance suggests MUCAPE values across the area
climbing to 2500-3000 J/kg with shear values of 30-40 knots as a LLJ
pushes north across the area in the afternoon. These conditions
coupled with the ample moisture (dewpoints in the 70s) will be
enough to sustain strong updrafts, but models are also suggesting 0-
1km helicity values exceeding 100 m2/s2. In addition, model
soundings suggest lapse rates increasing throughout the day which
will also enhance severe potential. These modeled conditions and the
given synoptic support will lead to a potential all-hazard kind of
day. Strong, damaging wind gusts are the primary threat with any
storms that develop, however looking at hodographs, there is a
'humped' hodograph near the boundary, supportive of supercell and
tornadic potential. With that being said, a tornado or two cannot be
ruled out with storms that develop this afternoon. In addition,
there is a non-zero chance of small hail that develops within the
strongest updrafts. To highlight this threat, SPC has issued a Day 1
Slight Risk for the entire area.
With a tropical-like airmass lingering across the area, PWAT values
are again expected to increase to near 2 inches this afternoon as
the warm cloud layers deepen in excess of 12kft. These conditions,
combined with everything mentioned prior, will lead to extremely
efficient rainfall with rain rates approaching 1-2 in/hr at times.
This heavy rainfall is primarily expected in the strongest storms
and not expected to be widespread. Regardless, there is a concern
for localized flooding especially in urban areas, areas with poor
drainage, or in areas that have received ample rainfall over the
last couple days. To highlight this risk, WPC has issued a Day 1
Marginal ERO for the entire area. Confidence is fairly high that it
will rain across much of the area at some point today, but this is a
bit less confidence in the exact locations for the greatest threat
for severe storms given it's highly dependent on the location of the
aforementioned boundary. Definitely stay tuned for forecast updates
throughout the day and stay weather aware today.
By tonight, the aforementioned low pressure and boundary will both
begin to shift southeast out of the area, allowing for high pressure
to begin to build in from the north. This will result in the gradual
tapering of showers from north to south and the arrival of dry and
pleasant conditions for the remainder of the near term period.
High temperatures today will climb into the low to mid 80s for much
of the area. The only cooler locations will be just north of where
the aforementioned boundary sets up with highs only climbing into
the mid to upper 70s. Overnight lows will be in the low to mid 60s.
Much cooler highs are expected on Wednesday with temperatures only
reaching into the mid 70s.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
The first part of the short term forecast period appears mostly
quiet with high pressure building from the north and a cooler,
stable air mass behind Tuesday's low moving southeast of the region.
For Thursday night into Friday, the area is between two systems with
a low over Lake Superior and the low associated with Debby southeast
of the region. While there is no strong direct forcing overhead for
precipitation, expect these systems to interact near or over the
eastern forecast area and some rain activity may spark with the cold
front of the northern system moving through the area on Friday.
Therefore, have some PoPs in the eastern area, up to a 50/50 Friday.
The cold front should be through the area on Friday night and the
trend will be back to dry. Temperatures appear near normal west and
perhaps a touch cool east for Friday, given the rain forecast.
&&
.LONG TERM /SATURDAY THROUGH MONDAY/...
The air mass will become a comfortable air mass for the weekend into
early next week behind the cold front Friday night. Strong Canadian
high pressure will build into the central part of the country and be
the catalyst for highs in the 70s and lows in the 50s, which may
actually feel a bit chilly for those outside. The initial surge of
cold air advection on Saturday into Sunday will have a bit of
moisture still ahead of it and with temperatures down to 8-9 C at
850 mb, there could be some lake clouds and maybe an isolated to
widely scattered shower in NE OH and NW PA during the weekend.
Eventually, the flow backs just a touch on Sunday into Monday and
slightly warm temperatures aloft should allow for a dry and clearing
forecast for early next week.
&&
.AVIATION /18Z Tuesday THROUGH Sunday/...
Mixed-bag of IFR, MVFR, and VFR across the TAF sites early this
afternoon, with IFR conditions associated with low vsbys from
thunderstorms. Added in brief IFR tsra tempo groups for all TAF
sites this afternoon as there is the potential for strong to
severe thunderstorms, mainly moving from NW to SE. Anticipate
storms to exit the area after 00Z tonight, followed by some
scattered light rain showers. Could see some IFR ceilings later
this evening and overnight, especially across the west and south
portions of the area.
Winds are from the northeast to the north of the warm front and
from the southwest to the south of the warm front. Winds will
shift towards the northeast later this evening and overnight for
all TAF sites, 10 to 15 knots with periodic gusts of 20 to 25
knots possible. Winds will remain out of the northeast through
the remainder of the period, around 10 knots.
Outlook....Non-VFR possible in showers and thunderstorms Friday
into Saturday.
&&
.MARINE...
The lake will reside on the north side of a cold front today with
generally light northeast flow to start. Low pressure will move
southeast along the front today toward the Ohio River and the
increasing pressure gradient with this feature will greatly increase
the northeast winds on the lake this afternoon. Have gone ahead and
hoisted a Small Craft Advisory and Beach Hazards Statement for the
entire lake starting this afternoon. A strong pressure gradient will
be in place through Wednesday and the need for a marine headline
will exist through Wednesday night. The gradient will weaken by
Thursday as some surface ridging from the northeast wins out and the
lake will be in the middle of a low over the upper Great Lakes and
the remnants of Debby to the southeast. Northeast flow will be
favored on Thursday but the magnitude will be much less and there
should not be a headline. A cold front will approach from the west
with the upper Great Lakes low on Friday and southerly flow will be
favored early in the day. The front will pass and northwest flow
will be favored through the weekend. Flow could get to about 15 kt
on Saturday with the low moving east and there is room for another
headline to be needed for the central and eastern basins.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...Beach Hazards Statement through Wednesday evening for OHZ003-
007.
Beach Hazards Statement through late Wednesday night for
OHZ009>012-089.
PA...Beach Hazards Statement through Wednesday evening for PAZ001.
NY...None.
MARINE...Small Craft Advisory until 10 PM EDT Wednesday for LEZ142-143-
149.
Small Craft Advisory until 4 AM EDT Thursday for LEZ144>148.
&&
SYNOPSIS...Campbell
NEAR TERM...Campbell/Kahn
SHORT TERM...Sefcovic
LONG TERM...Sefcovic
AVIATION...Kahn
MARINE...SefcovicHazardous weather outlook, Aug 6, 11:59 AM EDT, 3 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 1159 AM EDT Tue Aug 6 2024 LEZ144>148-164>168-071600- The Islands to Vermilion OH-Vermilion to Avon Point OH- Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-Geneva- on-the-Lake to Conneaut OH- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- 1159 AM EDT Tue Aug 6 2024 ...SEVERE THUNDERSTORM WATCH 605 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Please relay any information about observed severe weather to the NWS. LEZ142-143-162-163-071600- Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- 1159 AM EDT Tue Aug 6 2024 ...TORNADO WATCH 604 IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Please relay any information about observed severe weather to the NWS. LEZ061-149-169-071600- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Conneaut OH to Ripley NY- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 1159 AM EDT Tue Aug 6 2024 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ009>012-089-071600- Erie-Lorain-Cuyahoga-Lake-Ashtabula Lakeshore- 1159 AM EDT Tue Aug 6 2024 ...SEVERE THUNDERSTORM WATCH 605 IN EFFECT UNTIL 7 PM EDT THIS EVENING... ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH LATE WEDNESDAY NIGHT... This Hazardous Weather Outlook is for north central Ohio and northeast Ohio. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Beach Hazards Statement. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Please relay any information about observed severe weather to the NWS. OHZ006-008-018-071600- Wood-Sandusky-Seneca- 1159 AM EDT Tue Aug 6 2024 ...TORNADO WATCH 604 IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for northwest Ohio. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Please relay any information about observed severe weather to the NWS. OHZ003-007-071600- Lucas-Ottawa- 1159 AM EDT Tue Aug 6 2024 ...TORNADO WATCH 604 IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON... ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH WEDNESDAY EVENING... This Hazardous Weather Outlook is for northwest Ohio. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. Beach Hazards Statement. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Please relay any information about observed severe weather to the NWS. OHZ013-014-017-019>023-027>033-036>038-047-PAZ003-071600- Geauga-Ashtabula Inland-Hancock-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox- 1159 AM EDT Tue Aug 6 2024 ...SEVERE THUNDERSTORM WATCH 605 IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. Please relay any information about observed severe weather to the NWS. PAZ002-071600- Southern Erie- 1159 AM EDT Tue Aug 6 2024 This Hazardous Weather Outlook is for northwest Pennsylvania. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ001-071600- Northern Erie- 1159 AM EDT Tue Aug 6 2024 ...BEACH HAZARDS STATEMENT IN EFFECT THROUGH WEDNESDAY EVENING... This Hazardous Weather Outlook is for northwest Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Beach Hazards Statement. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Aug 6, 11:09 AM EDT, 3 hours 55 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1109 AM EDT Tue Aug 6 2024
OHZ003-006-061600-
Wood OH-Lucas OH-
1109 AM EDT Tue Aug 6 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN WOOD AND
SOUTHWESTERN LUCAS COUNTIES THROUGH NOON EDT...
At 1108 AM EDT, Doppler radar was tracking a strong thunderstorm over
Wauseon, moving east at 30 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Toledo, Swanton, Perrysburg, Waterville, Whitehouse, Weston, Maumee,
Haskins, Grand Rapids, Tontogany, and Neapolis.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 300 PM EDT for northwestern
Ohio.
&&
LAT...LON 4162 8388 4160 8362 4131 8372 4136 8388
TIME...MOT...LOC 1508Z 286DEG 26KT 4153 8411
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
IversonSpecial weather statement, Aug 6, 12:29 PM EDT, 2 hours 35 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1229 PM EDT Tue Aug 6 2024
OHZ014-061700-
Ashtabula Inland OH-
1229 PM EDT Tue Aug 6 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN ASHTABULA COUNTY THROUGH
100 PM EDT...
At 1228 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southeast of Geneva to 9 miles
northwest of Orwell. Movement was southeast at 30 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Orwell, Andover, Hartsgrove, Roaming Shores, Cherry Valley, and Rock
Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
northeastern Ohio.
&&
LAT...LON 4169 8052 4163 8052 4150 8074 4150 8090
4157 8101 4166 8101 4179 8081
TIME...MOT...LOC 1628Z 296DEG 24KT 4173 8082 4161 8101
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
SaundersLocal storm report, Aug 6, 1:19 PM EDT, 1 hour 45 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
119 PM EDT Tue Aug 6 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1256 PM Tstm Wnd Dmg 1 E Andover 41.61N 80.55W
08/06/2024 Ashtabula OH 911 Call Center
Tree on utility wires. Time estimated from
radar.
&&Local storm report, Aug 6, 1:45 PM EDT, 1 hour 19 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
145 PM EDT Tue Aug 6 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM Hail 5 NE Jamestown 41.54N 80.38W
08/06/2024 E0.75 Inch Crawford PA Public
Dime size hail (0.75 in.).
&&Local storm report, Aug 6, 2:33 PM EDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
233 PM EDT Tue Aug 6 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0202 PM Tstm Wnd Dmg 1 WNW Lowellville 41.05N 80.57W
08/06/2024 Mahoning OH Broadcast Media
Multiple trees down between Struthers and
Lowellville. Time estimated from radar.
&&Local storm report, Aug 6, 2:55 PM EDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
255 PM EDT Tue Aug 6 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1157 AM Tstm Wnd Dmg 1 W Conneaut Lake 41.60N 80.32W
08/06/2024 Crawford PA Emergency Mngr
EM reported 2 trees down near State Highway
285.
&&
FZThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 3:47 AM EDT | Beach Hazards Statement | CLE | Ashtabula, Cuyahoga, Erie, Lake, Lorain, Lucas and 1 more | 48 hr |
| Aug 6, 3:48 AM EDT | Small Craft Advisory | CLE | 48 hr | |
| Aug 6, 4:31 AM EDT | Special Weather Statement | CLE | Seneca | 44 min |
| Aug 6, 10:31 AM EDT | Special Weather Statement | CLE | Trumbull | 29 min |
| Aug 6, 10:40 AM EDT | Severe Thunderstorm Warning | CLE | Trumbull | 20 min |
| Aug 6, 11:01 AM EDT | Special Weather Statement | CLE | Trumbull | 14 min |
| Aug 6, 11:09 AM EDT | Special Weather Statement | CLE | Wood | 51 min |
| Aug 6, 11:12 AM EDT | Areal Flood Advisory | CLE | Trumbull | 3 hr |
| Aug 6, 12:29 PM EDT | Special Weather Statement | CLE | Ashtabula | 31 min |
| Aug 6, 12:41 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Trumbull | 49 min |
| Aug 6, 12:54 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Trumbull | 66 min |
| Aug 6, 1:55 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning | 50 min |
| Aug 6, 2:43 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Wood | 62 min |
| Aug 6, 2:50 PM EDT | Special Marine Warning | CLE | 115 min | |
| Aug 6, 3:13 PM EDT | Areal Flood Advisory | CLE | Hancock, Sandusky, Seneca, Wood | 3 hr |
| Aug 6, 3:21 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Sandusky, Seneca, Wood | 54 min |
| Aug 6, 3:25 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron | 65 min |
| Aug 6, 3:28 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lorain | 62 min |
| Aug 6, 3:43 PM EDT | Tornado Warning | CLE | Cuyahoga, Lorain | 47 min |
| Aug 6, 3:51 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Lorain, Medina | 54 min |
| Aug 6, 3:55 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Geauga, Lake | 80 min |
| Aug 6, 3:59 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Hancock, Sandusky, Seneca, Wyandot | 61 min |
| Aug 6, 4:06 PM EDT | Severe Thunderstorm Warning | CLE | Summit | 54 min |
| Aug 6, 4:07 PM EDT | Areal Flood Advisory | CLE | Erie, Huron, Sandusky, Seneca | 3 hr |
| Aug 6, 4:09 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Crawford, Richland, Wayne, Wyandot | 81 min |
| Aug 6, 4:09 PM EDT | Tornado Warning | CLE | Cuyahoga, Summit | 36 min |
| Aug 6, 4:17 PM EDT | Severe Thunderstorm Warning | CLE | Portage, Trumbull | 88 min |
| Aug 6, 4:18 PM EDT | Areal Flood Advisory | CLE | Crawford, Hancock, Seneca, Wyandot | 3 hr |
| Aug 6, 4:18 PM EDT | Tornado Warning | CLE | Cuyahoga, Geauga, Lake | 42 min |
| Aug 6, 4:23 PM EDT | Severe Thunderstorm Warning | CLE | Geauga, Lake | 52 min |
| Aug 6, 4:28 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Huron, Lorain, Medina | 47 min |
| Aug 6, 4:32 PM EDT | Tornado Warning | CLE | Geauga, Portage | 43 min |
| Aug 6, 4:35 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga | 40 min |
| Aug 6, 4:43 PM EDT | Special Marine Warning | CLE | 63 min | |
| Aug 6, 4:48 PM EDT | Severe Thunderstorm Warning | CLE | Holmes, Stark | 42 min |
| Aug 6, 4:52 PM EDT | Areal Flood Advisory | CLE | Cuyahoga, Geauga, Lake, Portage, Summit, Trumbull | 3 hr |
| Aug 6, 5:00 PM EDT | Severe Thunderstorm Warning | CLE | Summit | 16 min |
| Aug 6, 5:06 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning | 54 min |
| Aug 6, 5:07 PM EDT | Areal Flood Advisory | CLE | Ashtabula, Trumbull | 3 hr |
| Aug 6, 5:13 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula | 77 min |
| Aug 6, 5:14 PM EDT | Tornado Warning | CLE | Trumbull | 16 min |
| Aug 6, 5:24 PM EDT | Tornado Warning | CLE | Mahoning | 36 min |
| Aug 6, 5:32 PM EDT | Tornado Warning | CLE | Mahoning | 15 min |
| Aug 6, 5:38 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Marion, Morrow, Wyandot | 30 min |
| Aug 6, 5:41 PM EDT | Flash Flood Warning | CLE | Mahoning, Trumbull | 2 hr |
Nearby
Tornado Warnings in Ohio, 2024Every tornado warning in 2024Tornadoes in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.